Aa
A
A
Close
Avatar universal
Can Zoloft cause me to have seizures
It has been almost 10 years since i've had a seizure my doctor recently put me on Zoloft 50mg QD. It concerns me because in my drug refrence guide it says that a possible side affect can be seizures. Help
Thanks
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,

Zoloft can cause seizures but very infrequently. Seizures have occurred in 0.2% patients on Zoloft. Most of the seizures occur in people who already have a seizure disorder.
http://depression.emedtv.com/zoloft/zoloft-and-seizures.html
I would say that you discuss this with your treating doctor and may be he can put you on a different medicine.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
5265383 tn?1465260698
Blank
aspen2
ON
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ